Issue 4, Volume 7, 2017


Volume 7 (2017)   Issue 3

 

COVER

Insider Front Cover


1. Special Associated Curves in Galilean 4-Space G   Pages 164-171

Gu¨lden Altay, Handan ¨Oztekin, Mahumut Ergu¨t, Talat Ko¨rpinar

Abstract | Full Text

 

2. On decompositions of some subsets of soft weak structures  Pages 172-181

A. M. Abd El-latif

Abstract | Full Text

 

3. On semi-invariant submanifolds of a trans-sasakian manifold with a semi-symmetric non-metric connection  Pages 182-196

Modhd Danish Siddiqi

Abstract | Full Text

 

4. Cross∗-regular semigroups and cross∗-completely regular semigroups  Pages 197-208

Xiaoqiang Luo

Abstract | Full Text

 

5. Fixed point results and Pachpatte theorem  Pages 209-213

Mumtaz Ali, Muhammad Arshad

Abstract | Full Text

 

Inside Back Cover

BACK COVER